Les polynômes orthogonaux auto-associés modulo deux

Maroni, P.

Portugaliae mathematica (1983-1984)

  • Volume: 42, Issue: 2, page 195-202
  • ISSN: 0032-5155

How to cite


Maroni, P.. "Les polynômes orthogonaux auto-associés modulo deux." Portugaliae mathematica 42.2 (1983-1984): 195-202. <http://eudml.org/doc/115536>.

author = {Maroni, P.},
journal = {Portugaliae mathematica},
keywords = {Laguerre polynomials; Chebyshev polynomials},
language = {fre},
number = {2},
pages = {195-202},
publisher = {Sociedade Portuguesa de Matemática},
title = {Les polynômes orthogonaux auto-associés modulo deux},
url = {http://eudml.org/doc/115536},
volume = {42},
year = {1983-1984},

AU - Maroni, P.
TI - Les polynômes orthogonaux auto-associés modulo deux
JO - Portugaliae mathematica
PY - 1983-1984
PB - Sociedade Portuguesa de Matemática
VL - 42
IS - 2
SP - 195
EP - 202
LA - fre
KW - Laguerre polynomials; Chebyshev polynomials
UR - http://eudml.org/doc/115536
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.